# SDR DJFA20161225001

- Difficulty date: December 25, 2016
- Submitted: January 2, 2017
- Operation: Air carrier
- Aircraft: N716FL
- Make and model: Cessna 750
- Aircraft serial: 7500073
- System (JASC): 2721 · Rudder Tab Control System
- Part: Switch
- Condition: Dirty
- Location: Rudder Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DIVERTED AND DECLARED AN EMERGENCY DUE TO RUDDER TRIM TO THE LEFT NOT RESPONDING WHILE USING AUTOPILOT. CREW HAD TO HAND FLY THE AIRCRAFT WITH CONSTANT LEFT RUDDER PRESSURE TO MAINTAIN CONTROL. LANDED WITHOUT INCIDENT.   FOUND AND CLEANED DEBRIS IN THE RUDDER TRIM SWITCH. PERFORMED GROUND CHECKS WITH AUTO PILOT ON AND OFF. OPS CHECKS GOOD. MVF WAS SUCCESSFUL.
